Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on the rigidity and stability of minimal submanifolds


Author: Makoto Sakaki
Journal: Proc. Amer. Math. Soc. 106 (1989), 793-795
MSC: Primary 53C42; Secondary 53A10
DOI: https://doi.org/10.1090/S0002-9939-1989-0969526-1
MathSciNet review: 969526
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We improve the pinching theorem of Simons and the stability theorem of Barbosa and do Carmo with an elementary method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53A10

Retrieve articles in all journals with MSC: 53C42, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0969526-1
Article copyright: © Copyright 1989 American Mathematical Society